Full Text: PDF
Volume 4, Issue 3, 1 December 2022, Pages 277-292
Abstract. We consider a nonlinear logistic equation of superdiffusive type driven by a nonhomogeneous differential operator and a Robin boundary condition. We prove a multiplicity result for positive solutions which is global with respect to the parameter (bifurcation-type theorem). We also demonstrate the existence of a minimal positive solution and determine the monotonicity and continuity properties of the minimal solution map
How to Cite this Article:
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu, Nonlinear nonhomogeneous logistic equations of superdiffusive type, Appl. Set-Valued Anal. Optim. 4 (2022), 277-292.